# SDR QXEA2012062600538

- Difficulty date: June 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 26,344 hours, 27,128 cycles
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: 10959981
- Condition: Failed
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MASTER CAUTION ILLUMINATED DURING TAKEOFF WITH LT AC BUSS, LT TRU, & PITOT HEAT 1 CAUTION LIGHTS. REJECTED TAKE OFF AT APPROXIMATELY 60 KTS. COMPLIED WITH LT AC BUSS CAUTION IAW FIM TASK 24-20-00-810-803.  FOUND EPCU FAULT CODE 25, VERIFIED LT AC GENERATOR STILL OPERATIONAL WITH LT AC BUSS CAUTION ILLUMINATED.   SWAPPED LT & RT CONTACTORS,  BOX CONTACTORS K1 AND K2.  OPS CHECKED GOOD.  LT AC BUSS CAUTION REMAINED EXTINGUISHED. RETURNED ORIGINAL K2 CONTACTOR TO ORIGINAL RT POSITION.  SUSPECT BAD K1 AC CONTACTOR.  R & R LT K1 AC CONTACTOR.  OPS CHECKED GOOD.  COMPLIED WITH OPS TEST OF AC VARIABLE FREQUENCY GENERATION SYS IAW TASK 24-21-00-710-801.  OPS TESTED GOOD. COMPLIED WITH OPS TEST OF LT TRU AND LT PITOT STATIC PROBE HEAT IAW AMM TASKS 24-31-21-710-801 AND 30-30-00-710-801. BOTH OPS TESTED GOOD. ACFT OK FOR CONTINUED SERVICE.
